# SDR K3HA980039

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 07912330711
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OF SEAT ROW 2ABC, RED E-PATH LIGHT LENSE AND BULB MISSING.  INSTALLED LENSE AND RELAMPED, OP'S CHECK GOOD.
